# SDR P5CA9500367

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1860-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CENTER COVER SHEET METAL BETWEEN BS 1860 TO BS 1920.  REPLACED COVER PER BOEING SRM 51-10-23 AND SRM 51-30-02.
